I have stopped taking methadone as of 10 weeks ago. My daily dose was a little over 1,000. MG. daily!
I feel though as if electricity is running through both my arms and legs 24/7. This is extremely painfull,
Will this last forever?
My husband was on methadone about 9 years ago He was on it for 4 years. He did take as much as you put he was tapering down when the program folded.
He ended up in dextox but he was in for 12 days straight in bed. The sickest he ever had been. The feelings you are having are very common. They do stop feeling like that but he says it is a while. almost a year for him till he felt he had his strength back.
Infact I can say that he complained about his leg cramps for months. Sorry. But it's great you stopped!! congrad on that!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.